应用数学学报(英文版)
HOME | ABOUT JOURNAL | EDITORIAL BOARD | FOR AUTHORS | SUBSCRIPTIONS | ADVERTISEMENT | CONTACT US
 
Acta Mathematicae Applicatae
Sinica, Chinese Series
 
   
   
Adv Search »  
Acta Mathematicae Applicatae Sinica, English Serie  2018, Vol. 34 Issue (3): 493-515    DOI: 10.1007/s10255-018-0765-7
ARTICLES Current Issue| Next Issue| Archive| Adv Search |
A Riemann-Hilbert Approach to the Chen-Lee-Liu Equation on the Half Line
Ning ZHANG1,2,3, Tie-cheng XIA2, En-gui FAN3
1 Department of Basical Courses, Shandong University of Science and Technology, Taian 271019, China;
2 Department of Mathematics, Shanghai University, Shanghai 200444, China;
3 School of Mathematical Sciences, Fudan University, Shanghai 200433, China

  Copyright 2011 © Editorial Board of Acta Mathematicae Applicatae Sinica
Beijing 100080, P. R. China Tel: 010-82541191, Fax: 010-82541716  Email: amas@amt.ac.cn
京ICP备05002806号-9